# SDR SIMA200116206

- Difficulty date: June 11, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3200 · Landing Gear System
- Part: Collar
- Part number: 3810010106
- Part serial: 0227
- Condition: Worn
- Location: Nose L/G
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JFK - FLT 5053 - NOSE WHEEL SHIMMY ABOVE 80 KTS, ABORTED TAKEOFF.  REMOVED AND REPLACED NOSE LANDING GEAR COLLAR AND LINKAGE IAW AMM.  OPS CHECK GOOD.  (M)
